Taiwanese Journal of Mathematics
- Taiwanese J. Math.
- Volume 7, Number 3 (2003), 461-475.
INTERVAL OSCILLATION CRITERIA FOR SECOND ORDER NONLINEAR DIFFERENTIAL EQUATIONS WITH DAMPING
We present new interval oscillation criteria for certain classes of second order nonlinear differential equations with damping that are different from most known ones in the sense that they are based on the information only on a sequence of subintervals of $[t_0,\infty)$, rather than on the whole half-line. Our results are sharper than some previous results and handle the cases which are not covered by known criteria. Finally, several examples that dwell upon the sharp conditions of our results are also included.
Taiwanese J. Math., Volume 7, Number 3 (2003), 461-475.
First available in Project Euclid: 20 July 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Li, Wan-Tong. INTERVAL OSCILLATION CRITERIA FOR SECOND ORDER NONLINEAR DIFFERENTIAL EQUATIONS WITH DAMPING. Taiwanese J. Math. 7 (2003), no. 3, 461--475. doi:10.11650/twjm/1500558398. https://projecteuclid.org/euclid.twjm/1500558398